Frequently Asked Questions

Browse the topics below to find the information that\'s important to you.

Dosing

The two active ingredients in Advil® PM products, ibuprofen and diphenhydramine, have a long history of safe and effective use when used as directed. Ibuprofen has been available for over-the-counter use for over 30 years and diphenhydramine has been used for over 50 years.
The recommended dose of Advil® PM Liqui-Gels® is two capsules at bedtime, for adults and children 12 years and older. The two capsule dose contains a combined total of 400 mg of ibuprofen and 50 mg of diphenhydramine hydrochloride. You should not take more than 2 capsules in 24 hours. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days or if sleeplessness persists continuously for more than 2 weeks.
The recommended dose of Advil® PM caplets is two caplets at bedtime, for adults and children 12 years and older. The two caplet dose contains a combined total of 400 mg of ibuprofen and 76 mg of diphenhydramine citrate. You should not take more than 2 capsules in 24 hours. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days or if sleeplessness persists continuously for more than 2 weeks.

Contact Us.

By Phone

Call a customer service representative toll-free at:
1-800-882-3845 (1-800-88-ADVIL)
Mon-Fri, 9AM-5PM EST

Online

Fill out the form to send your question now via email.
Get Started

Via Mail

Send questions to:
PCH Product Information
Pfizer Inc., PO Box 1043
Kings Mountain, NC 28086

Fill in the information below to get in touch. Your privacy is important to us. To learn about our use of your information and your rights, please consult our privacy policy.*All fields required